Skip to Main Content

Advertisement

Skip Nav Destination

The Two-Margin Problem in Insurance Markets

The Review of Economics and Statistics (2023) 105 (2): 237–257.
This article has been cited by the following articles in journals that are participating in Crossref Cited-by Linking.
  • David M. Anderson
  • Ezra Golberstein
  • Coleman Drake
Health Affairs (2024) 43 (3): 398.
  • Indradeb Chatterjee
  • MingJie Hao
  • Pradip Tapadar
  • R. Guy Thomas
Insurance: Mathematics and Economics (2024) 116: 74.
  • Richard C. van Kleef
  • Mieke Reuser
  • Thomas G. McGuire
  • John Armstrong
  • Konstantin Beck
  • Shuli Brammli-Greenberg
  • Randall P. Ellis
  • Francesco Paolucci
  • Erik Schokkaert
  • Juergen Wasem
Medical Care Research and Review (2024)
  • Mark Shepard
  • Ethan Forsgren
Journal of Risk and Insurance (2023) 90 (1): 9.
  • Timothy F. Harris
  • Aaron Yelowitz
  • Jeffery Talbert
  • Alison Davis
Economic Inquiry (2023) 61 (4): 911.
  • Peter Paul Klein
  • Richard van Kleef
  • Josefa Henriquez
  • Francesco Paolucci
Journal of Risk and Insurance (2023) 90 (1): 59.
  • Patricia H. Born
  • E. Tice Sirmans
  • Petra Steinorth
Journal of Risk and Insurance (2023) 90 (1): 123.
  • Casey Rothschild
  • Paul D. Thistle
Risk Management and Insurance Review (2022) 25 (4): 419.
  • David de Meza
  • Francesco Reito
  • Diane Reyniers
Journal of Public Economics (2021) 204: 104551.
Close Modal

or Create an Account

Close Modal
Close Modal